# SDR UALA2012111906691

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 37,735 hours, 15,490 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIL SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN. - F- CTLPROG TEXT:  - ITEM ROLLED FORWARD.  PFR FAULTING ELAC 1 & RT GREEN AIL MODE VLV.  COMPLIED WITH MEL.  PARTS: 482-9572  MR27935 AVL HMC RES/20NOV  (644-9013)  MR27145  SEE *F4649*.
